# SDR SWAA2012120110126

- Difficulty date: December 1, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 75,450 hours, 65,837 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543739
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL380 CAPT LEFT WINDSHIELD L1 STARTED ARCING IN TOP LEFT AND RIGHT CONNECTIONS AND WINDOW LOST POWER  1 HEAT.  WINDOW WAS SELECTED OFF AS PER QRH.  REMOVED AND REPLACED L1 WINDOW AND WINDOW HEAT CONTROLLER PER MM.
